Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 

 

Asymptotic completeness of $ N$-particle long-range scattering


Authors: I. M. Sigal and A. Soffer
Journal: J. Amer. Math. Soc. 7 (1994), 307-334
MSC: Primary 81U10; Secondary 47A40, 47N50
MathSciNet review: 1233895
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove asymptotic completeness for $ N$-particle long-range system with potentials vanishing as $ O({\left\vert x \right\vert^{ - \mu }})$, where $ \mu \geq 1 - {2^{ - N - 2}}$, at infinity.


References [Enhancements On Off] (What's this?)

  • [CFKS] H. L. Cycon, R. G. Froese, W. Kirsch, and B. Simon, Schrödinger operators with application to quantum mechanics and global geometry, Springer Study Edition, Texts and Monographs in Physics, Springer-Verlag, Berlin, 1987. MR 883643
  • [Der1] Jan Dereziński, A new proof of the propagation theorem for 𝑁-body quantum systems, Comm. Math. Phys. 122 (1989), no. 2, 203–231. MR 994502
  • [Der2] Jan Dereziński, Algebraic approach to the 𝑁-body long range scattering, Rev. Math. Phys. 3 (1991), no. 1, 1–62. MR 1110555, 10.1142/S0129055X91000026
  • [Der3] -, Private communication, July 1991.
  • [En1] Volker Enss, Asymptotic observables on scattering states, Comm. Math. Phys. 89 (1983), no. 2, 245–268. MR 709466
  • [En2] Volker Enss, Quantum scattering theory for two- and three-body systems with potentials of short and long range, Schrödinger operators (Como, 1984) Lecture Notes in Math., vol. 1159, Springer, Berlin, 1985, pp. 39–176. MR 824987, 10.1007/BFb0080332
  • [En3] Volker Enss, Two- and three-body quantum scattering: completeness revisited, Symposium “Partial Differential Equations” (Holzhau, 1988) Teubner-Texte Math., vol. 112, Teubner, Leipzig, 1989, pp. 108–120. MR 1105802
  • [GerDer] C. Gérard and J. Derezinski, A remark on asymptotic clustering for $ N$-particle quantum systems, preprint, École Polytech., Paris, 1991.
  • [Gr] Gian Michele Graf, Asymptotic completeness for 𝑁-body short-range quantum systems: a new proof, Comm. Math. Phys. 132 (1990), no. 1, 73–101. MR 1069201
  • [Mo] É. Mourre, Operateurs conjugués et propriétés de propagation, Comm. Math. Phys. 91 (1983), no. 2, 279–300 (French, with English summary). MR 723552
  • [RS] Michael Reed and Barry Simon, Methods of modern mathematical physics. I, 2nd ed., Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], New York, 1980. Functional analysis. MR 751959
  • [Sig1] I. M. Sigal, Mathematical questions of quantum many-body theory, Séminaire sur les équations aux dérivées partielles 1986–1987, École Polytech., Palaiseau, 1987, pp. Exp. No. XXIII, 24. MR 920041
  • [Sig2] I. M. Sigal, On long-range scattering, Duke Math. J. 60 (1990), no. 2, 473–496. MR 1047762, 10.1215/S0012-7094-90-06019-3
  • [SigSof1] I. M. Sigal and A. Soffer, The 𝑁-particle scattering problem: asymptotic completeness for short-range systems, Ann. of Math. (2) 126 (1987), no. 1, 35–108. MR 898052, 10.2307/1971345
  • [SigSof2] I. M. Sigal and A. Soffer, Asymptotic completeness of multiparticle scattering, Differential equations and mathematical physics (Birmingham, Ala., 1986), Lecture Notes in Math., vol. 1285, Springer, Berlin, 1987, pp. 435–472. MR 921295, 10.1007/BFb0080623
  • [SigSof3] I. M. Sigal and A. Soffer, Long-range many-body scattering. Asymptotic clustering for Coulomb-type potentials, Invent. Math. 99 (1990), no. 1, 115–143. MR 1029392, 10.1007/BF01234414
  • [SigSof4] -, Local decay and velocity bounds, preprint.
  • [SigSof5] -, Asymptotic completeness for Coulomb-type $ 3$-body systems, preprint, Princeton, 1991.
  • [SigSof6] I. M. Sigal and A. Soffer, Asymptotic completeness for 𝑁≤4 particle systems with the Coulomb-type interactions, Duke Math. J. 71 (1993), no. 1, 243–298. MR 1230292, 10.1215/S0012-7094-93-07110-4
  • [SS] A. G. Sigalov and I. M. Sigal, Description of the spectrum of the energy operator of quantum mechanical systems invariant under permutations of identical particles, Theoret. and Math. Phys. 5 (1970), 990-1005.

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 81U10, 47A40, 47N50

Retrieve articles in all journals with MSC: 81U10, 47A40, 47N50


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1994-1233895-8
Article copyright: © Copyright 1994 American Mathematical Society